# SDR WX0A2020052537508

- Difficulty date: May 23, 2020
- Submitted: May 25, 2020
- Operation: Air carrier
- Aircraft: N312NV
- Make and model: Airbus A319-111
- Aircraft serial: 2289
- Aircraft time: 45,078 hours, 31,208 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EPSU BATTERY FIN# 10WL FAILED EPSU CAPACITY TEST.   REPLACED THE EPSU BATTERY.
